# SDR DHL200071744D

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, UPPER CARGO CABIN FS 990 SEAT TRACK NR 4 O/B FLANGE WITH CORROSION.  REMOVED AND REPLACED SEAT TRACK NR 4 FROM BS 960 TO 1030 PER B 727 SRM 53-10-5 FIG 7.  REF: N/R 3609.
